American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(06B20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Paolo Lipparini. Every $m$-permutable variety satisfies the congruence identity $\alpha\beta_h= \alpha \gamma_h$. Proc. Amer. Math. Soc. 136 (2008) 1137-1144. MR 2367087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] M. H. Faroughi. Subsemivarieties of $Q$-algebras. Proc. Amer. Math. Soc. 129 (2001) 1005-1014. MR 1709750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Peter Bruyns and Henry Rose. Varieties with cofinal sets: examples and amalgamation . Proc. Amer. Math. Soc. 111 (1991) 833-840. MR 1039528.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] George Grätzer and David Kelly. Subdirectly irreducible members of products of lattice varieties . Proc. Amer. Math. Soc. 102 (1988) 483-489. MR 928965.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] V. Koubek and J. Sichler. Universality of small lattice varieties . Proc. Amer. Math. Soc. 91 (1984) 19-24. MR 735556.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1